# SDR IXXA0400002O

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911318
- Aircraft time: 77,773 hours, 30,025 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release System
- Condition: Sticking
- Location: Nlg
- Part time: 77,773 hours, 30,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF,  WHEN GEAR RETRACTED HAD EVIDENCE OF NOISE AND VIBRATRION COMING FROM NOSE GEAR AREA.  GEAR WAS RECYCLED AND ALL INDICATIONS WERE NORMAL.   MAINTENANCE FOUND LT FORWARD NOSE GEAR DOOR MANUAL RELEASE MECHANISM STICKING INTERMITTENTLY.   MAINTENANCE LUBED MANUAL RELEASE MECHANISM AND MANUALLY CYCLED DOOR SEVERAL TIMES IAW ALL APPLICABLE MANUALS.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
